We study 1-parameter families in the space $mathcal{M}^G_1$ of $G$-invariant, unit volume metrics on a given compact, connected, almost-effective homogeneous space $M = G/H$. In particular, we focus on diverging sequences, i. e. that are not contained in any compact subset of $mathcal{M}^G_1$, and we prove some structure results for those which have bounded curvature. We also relate our results to an algebraic version of collapse.

Diverging sequences of unit volume invariant metrics with bounded curvature / Pediconi, F. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - STAMPA. - 56:(2019), pp. 519-553. [10.1007/s10455-019-09677-6]

Diverging sequences of unit volume invariant metrics with bounded curvature

Pediconi, F
2019

Abstract

We study 1-parameter families in the space $mathcal{M}^G_1$ of $G$-invariant, unit volume metrics on a given compact, connected, almost-effective homogeneous space $M = G/H$. In particular, we focus on diverging sequences, i. e. that are not contained in any compact subset of $mathcal{M}^G_1$, and we prove some structure results for those which have bounded curvature. We also relate our results to an algebraic version of collapse.
56
519
553
Pediconi, F
File in questo prodotto:
File Dimensione Formato  
Diverging sequences of unit volume invariant metrics with bounded curvature.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 546.5 kB
Formato Adobe PDF
546.5 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/1280624
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact